# SDR DALA2017050103515

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,662 hours, 25,761 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Shorted
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R4 DOOR SLIDE INOPERATIVE.   TROUBLESHOT AND FOUND WIRE W3682-0008-20 SHORTED TO A CLAMP,  REPAIRED THE WIRE AND CORRECTLY POSITIONED CLAMP IAW  WDM 25-66-11 & SWPM 20-10-12 & 20-30-12. PERFORMED A SATISFACTORY OPS CHECK.
